# SDR A6WA200440153

- Difficulty date: October 17, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MESSAGE IN FLIGHT, QRH COMPLIED WITH.  DISPLAY COOL MESSAGE INTERMITTENT IN FLIGHT.  ALT POSITION WENT TO STANDBY POSITION THEN EXTINGUISHED THRU FL270 THEN WENT OFF (AIR RETURN).  UPON INSPECTION FOUND DUCT ABOVE CAPTAINS RUDDER PEDAL OFF.  RESECURED DUCT.  OPS CHECK GOOD IAW AMM21-24-22.
